Researcher Page

사진

Bae, Sunghan (배성한) C-1979-2011

Department
Department of Mathematical Sciences(수리과학과)
Co-author
Collaboration Network Collaboration Network
Website
 
Research Area
Commutative Algebra, Group and representation, Algebraic Geometry

Keyword Cloud

Reload 더보기
1

On normalized generating sets for GQC codes over Z(2)

Bae, Sunghanresearcher; Kang, Pyung-Lyun; Li, ChengjuACADEMIC PRESS INC ELSEVIER SCIENCEFINITE FIELDS AND THEIR APPLICATIONS, v.45, pp.285 - 300, 2017-05

2

A construction of codes with linearity from two linear codes

Li, Chengju; Bae, Sunghanresearcher; Yan, HaodeSPRINGERCRYPTOGRAPHY AND COMMUNICATIONS, v.9, no.1, pp.55 - 69, 2017-01

3

Complete weight enumerators of some linear codes and their applications

Li, Chengju; Bae, Sunghanresearcher; Ahn, Jaehyun; Yang, Shudi; Yao, Zheng-AnSPRINGERDESIGNS CODES AND CRYPTOGRAPHY, v.81, no.1, pp.153 - 168, 2016-10

4

The statistics of the number of rational points in the hyperelliptic ensemble over a finite field

Bae, Sunghanresearcher; Jung, HwanyupHEBREW UNIV MAGNES PRESSISRAEL JOURNAL OF MATHEMATICS, v.214, no.1, pp.421 - 442, 2016-07

5

On the complete weight enumerators of some reducible cyclic codes

Bae, Sunghanresearcher; Li, Chengju; Yue, QinELSEVIER SCIENCE BVDISCRETE MATHEMATICS, v.338, no.12, pp.2275 - 2287, 2015-12

6

Mobius function in short intervals for function fields

Bae, Sung-Hanresearcher; Cha, Byungchul; Jung, HwanyupACADEMIC PRESS INC ELSEVIER SCIENCEFINITE FIELDS AND THEIR APPLICATIONS, v.34, pp.235 - 249, 2015-07

7

Cyclic Division Algebras with Non-norm Elements

Li, Chengju; Yue, Qin; Bae, SunghanresearcherWORLD SCIENTIFIC PUBL CO PTE LTDALGEBRA COLLOQUIUM, v.21, no.2, pp.275 - 283, 2014-06

8

Artin-Schreier extensions of the rational function field

Bae, Sunghanresearcher; Jung, Hwanyup; Kang, Pyung-LyunSPRINGERMATHEMATISCHE ZEITSCHRIFT, v.276, no.3-4, pp.613 - 633, 2014-04

9

On the set of integral solutions of the Pell equation in global function fields

Bae, Sung-Hanresearcher; Hu, S.; Li, Y.SPRINGERACTA MATHEMATICA HUNGARICA, v.139, no.1-2, pp.183 - 194, 2013-04

10

The generalized Redei-matrix for function fields

Bae, Sung-Hanresearcher; Hu, Su; Jung, HwanyupACADEMIC PRESS INC ELSEVIER SCIENCEFINITE FIELDS AND THEIR APPLICATIONS, v.18, no.4, pp.760 - 780, 2012-07

11

$\beta$-algebra, $B$-algebra, $B^*$-algebra, linear

Bae, Sung-Hanresearcher; Kang, P.L.대한수학회대한수학회논문집, v.27, no.2, pp.223 - 231, 2012-04

12

REAL QUADRATIC FUNCTION FIELDS OF RICHAUD-DEGERT TYPE WITH IDEAL CLASS NUMBER ONE

Bae, Sung-HanresearcherAMER MATHEMATICAL SOCPROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.140, no.2, pp.403 - 414, 2012-02

13

l-RANKS OF CLASS GROUPS OF FUNCTION FIELDS

Bae, Sung-Hanresearcher; Jung, HwanyupKOREAN MATHEMATICAL SOCJOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.49, no.1, pp.49 - 67, 2012-01

14

4-Ranks of class groups of quadratic extensions of certain quadratic function fields

Bae, Sung-Hanresearcher; Kang, PyungLyunKorean Mathematical SocietyCommunications of the Korean Mathematical Society, v.27, no.2, pp.223 - 231, 2012

15

On the 4-rank of ideal class groups of quadratic function fields

Bae, Sung-Hanresearcher; Jung, HwanyupPOLISH ACAD SCIENCES INST MATHEMATICSACTA ARITHMETICA, v.151, no.4, pp.325 - 360, 2012

16

Hilbert genus fields of real biquadratic fields

Bae, Sung-Hanresearcher; Yue, QinSPRINGERRAMANUJAN JOURNAL, v.24, no.2, pp.161 - 181, 2011-02

17

On ray class annihilators of cyclotomic function fields

Bae, Sung-Hanresearcher; Jung, HwanyupPOLISH ACAD SCIENCES INST MATHEMATICSACTA ARITHMETICA, v.150, no.1, pp.23 - 34, 2011

18

Artin L-functions and modular forms associated to quasi-cyclotomic fields

Bae, Sung-Hanresearcher; Hu, Yong; Yin, LinshengPOLISH ACAD SCIENCES INST MATHEMATICSACTA ARITHMETICA, v.143, no.1, pp.59 - 80, 2010

19

CYCLOTOMIC UNITS IN FUNCTION FIELDS

Bae, Sung-Hanresearcher; Yin, LinshengAMER MATHEMATICAL SOCPROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.137, no.2, pp.401 - 408, 2009

20

Distributions and Euler systems in global function fields

Bae, Sung-Hanresearcher; Yin, LinshengPOLISH ACAD SCIENCES INST MATHEMATICSACTA ARITHMETICA, v.128, no.1, pp.1 - 17, 2007

Load more items
Loading...

rss_1.0 rss_2.0 atom_1.0